# SDR 20000803SH003

- Difficulty date: July 18, 2000
- Submitted: August 3, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- System (JASC): 3240 · Landing Gear Brake System
- Part: Seal
- Part number: 7010FS9545708
- Condition: Failed
- Location: Brake
- Part time: 764 hours
- Component: Brake Assy
- Component part number: 50105201
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

BRAKE ASSY, PN 50105201, FAILED PREMATURELY.  ONE EACH PISTON LEAKING FROM INSULATOR AREA.  PISTON INTERNALLY FILLED WITH FLUID.  EVIDENCE OF T-SEAL FAILURE.  SUBMITTER STATED THIS IS A CONTINUAL DISCREPANCY.  NOTE:  OEM PARTS INSTALLED IN BRAKE ASSY AND THE MOST RECENT BRAKE CONFIGURATION, PN 5010520-1.  (X)
